Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Twisting of Siegel modular forms with characters, and $ L$-functions


Author: A. Andrianov
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 6.
Journal: St. Petersburg Math. J. 20 (2009), 851-871
MSC (2000): Primary 11F46, 11F60, 11F66
Published electronically: October 1, 2009
MathSciNet review: 2530893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linear twistings of Siegel modular forms with Dirichlet characters are considered. It is shown that the twisting operators transform modular forms to modular forms. Commutation of twisting operators and Hecke operators is examined. It is proved that under certain conditions the spinor zeta-function of a twisted modular form can be interpreted as the $ L$-function of the initial modular form with twisting character. As an illustration of the twist techniques, analytic properties of $ L$-functions of cusp forms of genus $ n=1$ are considered.


References [Enhancements On Off] (What's this?)

  • 1. A. N. Andrianov, Spherical functions for 𝐺𝐿_{𝑛} over local fields, and the summation of Hecke series, Mat. Sb. (N.S.) 83 (125) (1970), 429–451 (Russian). MR 0282982
  • 2. A. N. Andrianov, Dirichlet series with Euler product in the theory of Siegel modular forms of genus two, Trudy Mat. Inst. Steklov. 112 (1971), 73–94, 386 (Russian). Collection of articles dedicated to Academician Ivan Matveevič Vinogradov on his eightieth birthday, I. MR 0340178
  • 3. A. N. Andrianov, Euler products that correspond to Siegel’s modular forms of genus 2, Uspehi Mat. Nauk 29 (1974), no. 3 (177), 43–110 (Russian). MR 0432552
  • 4. Anatolij N. Andrianov, Quadratic forms and Hecke operators, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 286, Springer-Verlag, Berlin, 1987. MR 884891
  • 5. A. O. L. Atkin and J. Lehner, Hecke operators on Γ₀(𝑚), Math. Ann. 185 (1970), 134–160. MR 0268123
  • 6. Andrew Ogg, Modular forms and Dirichlet series, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0256993
  • 7. Goro Shimura, On modular correspondences for 𝑆𝑝(𝑛,𝑍) and their congruence relations, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 824–828. MR 0157009

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11F46, 11F60, 11F66

Retrieve articles in all journals with MSC (2000): 11F46, 11F60, 11F66


Additional Information

A. Andrianov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, 191023 St. Petersburg, Russia
Email: anandr@pdmi.ras.ru, anatoli.andrianov@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-09-01076-0
Keywords: Hecke operators, Siegel modular forms, zeta-functions of modular forms
Received by editor(s): June 2, 2008
Published electronically: October 1, 2009
Additional Notes: Supported in part by RFBR (grant no. 08-01-00233)
Article copyright: © Copyright 2009 American Mathematical Society